MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOHMANN-STYLE ARM 183MM; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOHMANN-STYLE ARM 183MM; FORCEPS
Catalog Number 398.752
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: initial reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that on an unknown date, a collinear reduction clamp hohmann-style arm hook was unwelded from the proximal end that connects to the sliding mechanism.There was no surgical delay.Procedure was successfully completed with no patient consequence.This report is for a collinear reduction clamp hohmann-style arm hook.This is report 1 of 1 for (b)(4).

Brand Name
HOHMANN-STYLE ARM 183MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8371030
Report Number2939274-2019-56673
Device Sequence Number19097265
Product Code HTD
UDI-Device Identifier10886982201560
UDI-Public(01)10886982201560
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number398.752
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1